# SDR AALA2009040400710

- Difficulty date: April 4, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N498AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49736
- Aircraft time: 57,160 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHT AT SEAT 7F INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHT AT SEAT 7F.
